Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 76, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the absolute Riesz summability of Fourier series and its conjugate series
T. Pati.
Trans. Amer. Math. Soc. 76 (1954), 351-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062260
Semi-prime rings
R. E. Johnson.
Trans. Amer. Math. Soc. 76 (1954), 375-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062715
On Bieberbach-Eilenberg functions
James A. Jenkins.
Trans. Amer. Math. Soc. 76 (1954), 389-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062831
Contributions to the theory of Markov chains. II
K. L. Chung.
Trans. Amer. Math. Soc. 76 (1954), 397-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063603
A study of $𝛼$-variation. I
F. W. Gehring.
Trans. Amer. Math. Soc. 76 (1954), 420-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064859
The exact Peano derivative
H. William Oliver.
Trans. Amer. Math. Soc. 76 (1954), 444-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0062207
A generalized notion of boundary
W. H. Fleming and L. C. Young.
Trans. Amer. Math. Soc. 76 (1954), 457-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0067377
The Plancherel formula for complex semisimple Lie groups
Harish-Chandra.
Trans. Amer. Math. Soc. 76 (1954), 485-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063376
Surfaces without conjugate points
L. W. Green.
Trans. Amer. Math. Soc. 76 (1954), 529-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063097